# SDR AALA20001711

- Difficulty date: October 15, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CLOSET LIGHT AT L1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
